# SDR ASAA2023082444753

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 30,050 hours, 9,462 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 457311382
- Part serial: YB053322
- Condition: Leaking
- Location: #1 Engine
- Part time: 30,044 hours, 9,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING IDLE POWER LEAK CHECK ON #1 ENG FOUND FULE LEAK AT TOP BACK SIDE OF THE FUEL HEATER SERVO. GROUNDED - YES. REMOVED & REPLACED #1 ENG SERVO FUEL HEATER REF MM 73-11-07. LEAK CHECKED GOOD.
